# SDR HYIA20150820001

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 28,105 hours, 12,207 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE DROPPED TO FLOOR AFTER LANDING & A VERY MUSHY FEEL.  R & R THE RT BRAKE LINING ASSEMBLY & SERVICED THE HYD SYS IAW CHAPTER 32-40-00.  OPERATIONS CHECKED SATISFACTORY AT THAT TIME.
